MathSciNet Relay Station
MathSciNet bibliographic data
MR518242 (80k:58082) 58F15 (22E27)
Dani, S. G. Nilmanifolds with Anosov automorphism. J. London Math. Soc. (2) 18 (1978), no. 3, 553–559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement